Jump to content

Questions re: my dad


karinb

Recommended Posts

Hi, I'm new here. My dad, 72, was diagnosed with Stage IV Adenocarcinoma at the end of Jan. He is taking Tarceva. He has a couple of issues that doctors have yet to resolve, if possible. I'm wondering if anyone out there has experienced these and found some answers:

1. My dad is absolutely freezing all the time. Doctors have attributed this to being on Coumadin, but this cold seems very extreme. He wears many layers, in spite of living in the fairly warm south.

2. My dad's legs and feet are very swollen. He has been on Lasix for at least a couple of weeks and so far it does not seem to be helping.

Thanks for any info you might be able to provide!

Link to comment
Share on other sites

Hi Karin - Unfortunately I think the symptoms your Dad is having can be hard to pin down. For what it's worth I suffered from both during chemo, but I was on a more standard type of chemo treatment and not Tarceva so I can't speak to that. We do have members who are/have been on Tarceva, and hopefully they can shed some light. For me, I started freezing during chemo - and although it is better, it has never gone away - even on a 100 degree day I don't leave the house without a sweater. I also struggled with major water retention, and just like being cold, it got better after treatment was done, but it still seems like I have more of a tendency toward it now than I ever did before chemo.

Sorry I can't be of more help. I hope his doctors will be able to hit on a solution that makes your Dad more comfortable.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...